# SDR IPXA11M66555

- Difficulty date: April 9, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 43,384 hours, 8,664 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CABIN SUBFLOOR CTR WING UPPER PANEL APB7441-1 HAS CORROSION ON UPPER SURFACE BETWEEN STRINGER 17 & 18 AND BETWEEN X-102 AND X-106 4 AREAS.  REPAIRED CORROSION ON MAIN CABIN CTR WING BOX UPPER SKIN S17-S18 REF EO MD11-5730-42604-A AND STASA EA 011-5730-01-A3089 REV.IR
